MathSciNet Relay Station
MathSciNet bibliographic data
MR74712 (17,635c) 60.0X
Darling, D. A.; Erdös, P. A limit theorem for the maximum of normalized sums of independent random variables. Duke Math. J. 23 (1956), 143–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement